MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F160NRe HF 12/CS 1.5SA EBEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

OGDEN MANUFACTURING PLANT OPTIFLUX F160NRe HF 12/CS 1.5SA EBEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 0500316E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility¿s inventory manager reported that a visible internal dialyzer blood leak occurred one minute after the initiation of a patient¿s hemodialysis (hd) treatment.Upon follow up, the facility manager (fa) said that the machine, a fresenius 2008t machine, alarmed appropriately with a blood leak alarm.A fresenius bloodline was not in use.Blood leak test strips were used and tested positive for the presence of blood.There was no defect or damage noted on the dialyzer.The patient¿s estimated blood loss (ebl) was approximately 300ml.The patient was restarted on the same machine and treatment completed successfully with new supplies.There was no patient serious injury or medical intervention required due to this event.The complaint device is not available to be returned to the manufacturer for evaluation.

Brand Name
OPTIFLUX F160NRe HF 12/CS 1.5SA EBEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25578608
Report Number0001713747-2026-00240
Device Sequence Number5165750
Product Code KDI
UDI-Device Identifier00840861100149
UDI-Public00840861100149
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500316E
Device Lot Number26CU06032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS HEMODIALYSIS MACHINE
Patient Age64 YR
Patient SexMale
Patient Weight171 LB